# SDR UALA2012091105101

- Difficulty date: September 11, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 68,317 hours, 9,771 cycles
- Engine: Pwa PW40903
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 75660E
- Part serial: 94
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYSTEM LEFT IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  STATUS  MSG01- LATCHED CLIMB MODE DEPENDENT; GENERATOR CONTROL UNIT (L) HAS AN INTERNAL FAULT.  DB-GENERATOR CONTROL UNIT (L)  MSG-2430031 LATCHD CL MODE REPLACED LEFT GCU PER MM.  RAN ENGINE, OPS CHECKED NORMAL.
